PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 38(52), pp. 31--33 (1985)
ON SPECTRUM AND PER-SPECTRUM OF GRAPHS
Mieczyslaw BorowieckiHigher College of Engineering, Department of Mathematics 65-246 Zielona Góra, Podgórna 50, Poland
Abstract: We show that spectrum and per-spectrum of a graph $G$ is $[x_1,\dots,x_n]$ and $[ix_1,\dots,ix_n]$, respectively,, iff $G$ is a bipartite graph without cycles of length $k$, $k=0\pmod4$.
Classification (MSC2000): 05C50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts